# SDR COMA0260521

- Difficulty date: September 6, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 18,690 hours, 18,384 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 60131171
- Condition: Cracked
- Location: F.S.484
- Part time: 18,690 hours, 18,384 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE F.S. 484 ANGLE CRACKED ON OUTBOARD SIDE AT RBL 36.FABED AND INSTALLED NEW ANGLE ON F.S. 484 OUTBOARD SIDE AT RBL 36 IAW WVAC EO 601R-53-3438A.
